# SDR REXA2016042100751

- Difficulty date: April 21, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 24,970 hours, 22,487 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL NR 6 FROM FS 499 - 544 HAS CORROSION.  R & R RT SIDE SEAT RAIL IAW REO 601R-53-00-055 & AMM 53-01-11.  WO 1012804 2700 0060, AN 4570942.
